头像
吴昊
副教授
数学学院
应用数学系
电话:
邮箱:
地址:
九龙湖图书馆5楼
邮编:
  • 05.9-06.7 西班牙 巴塞罗那CRM研究所 博士后 06.9- 东南大学数学系 教师
    96.9-00.7 苏州大学 本科 学士 00.9-05.7 北京大学 研究生 博士
  • 从事常微分方程定性理论方向研究,关心正规形相关理论的发展


    文章列表


    1. Wu, Hao; Li, Weigu. Extension of Floquet's theory to nonlinear quasiperiodic differential equations. Sci. China Ser. A 48  (2005),  no. 12, 1670–1682.

    2. Liu, Changjian; Wu, Hao; Yang, Jiazhong. The Kowalevskaya exponents and rational integrability of polynomial differential systems. Bull. Sci. Math.  130  (2006),  no. 3, 234–245.

    3. Llibre, Jaume; Wu, Hao. Hopf bifurcation for degenerate singular points of multiplicity 2n−1  in dimension 3. Bull. Sci. Math.  132  (2008),  no. 3, 218–231.

    4. Wang, Ping; Wu, Hao; Li, Wei Gu. Normal forms for periodic orbits of real vector fields. Acta Math. Sin. (Engl. Ser.)  24  (2008),  no. 5, 797–808.

    5. Wu, Hao; Li, Weigu. Poincaré type theorems for non-autonomous systems. J. Differential Equations  245  (2008),  no. 10, 2958–2978.

    6. Llibre, Jaume; Wu, Hao; Yu, Jiang. Linear estimate for the number of limit cycles of a perturbed cubic polynomial differential system. Nonlinear Anal.  70  (2009),  no. 1, 419–432.

    7. Li, Weigu; Llibre, Jaume; Wu, Hao. Normal forms for almost periodic differential systems. Ergodic Theory Dynam. Systems  29  (2009),  no. 2, 637–656.

    8. Li, Weigu; Llibre, Jaume; Wu, Hao. Polynomial and linearized normal forms for almost periodic difference systems. J. Difference Equ. Appl.  15  (2009),  no. 10, 927–948.

    9. Wu, Hao; Li, Weigu. Isochronous properties in fractal analysis of some planar vector fields. Bull. Sci. Math.  134  (2010),  no. 8, 857–873.

    10. Jiao, Lei; Li, Ming; Wu, Hao. General laws of the analytic linearization for random diffeomorphisms. Math. Z.  270  (2012),  no. 3-4, 739–757.

    11. Li, Weigu; Llibre, Jaume; Wu, Hao. Reduction of periodic difference systems to linear or autonomous ones. Bull. Sci. Math.  137  (2013),  no. 2, 129–139.

    12. Wu, Hao Uniform methods to establish Poincaré type linearization theorems. Publ. Mat.  58  (2014),  suppl., 497–527.

    13. Li, Weigu; Llibre, Jaume; Wu, Hao Polynomial and linearized normal forms for almost periodic differential systems. Discrete Contin. Dyn. Syst.  36  (2016),  no. 1, 345–360.

    14. Wu, Hao. Gevrey smooth topology is proper to detect normalization under Siegel type small divisor conditions.  Math. Z. 284 (2016), 1223–1243.

    15. Zhang, Dongfeng; Xu, Junxiang; Wu, Hao On Invariant Tori with Prescribed Frequency in Hamiltonian Systems. Advanced Nonlinear Studies16 (2016), 1536-1365.


  •    主持过一项国自然青年,一项江苏省面上。目前一项国自然面上在研。参与若干项。